Alert archive / Colorado / Frost Advisories in 2019

Frost Advisory 4, NWS Pueblo, CO

October 6, 201910 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 6, 2019, 3:30 AM MDT for 10 counties in Colorado. It took effect at Oct 7, 2019, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2019, 3:30 AM MDT (09:30 UTC)
In effect from
Oct 7, 2019, 12:00 AM MDT
Expired
Oct 7, 2019, 8:00 AM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2698 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

259 
WWUS75 KPUB 060930
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
330 AM MDT Sun Oct 6 2019

COZ084-061730-
/O.NEW.KPUB.FZ.W.0006.191007T0600Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
330 AM MDT Sun Oct 6 2019

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
MONDAY...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ085-086-089-095-096-061730-
/O.NEW.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-Western Kiowa County-Eastern Kiowa County-
330 AM MDT Sun Oct 6 2019

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
MONDAY...

* WHAT...Temperatures as low as 31 will result in frost 
  formation.

* WHERE...Southern El Paso County, Pueblo County, Crowley County, Kiowa
  County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
7 follow-up statements
876 
WWUS75 KPUB 061655
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1055 AM MDT Sun Oct 6 2019

COZ084-070100-
/O.CON.KPUB.FZ.W.0006.191007T0600Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
1055 AM MDT Sun Oct 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ085-086-089-095-096-070100-
/O.CON.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-Western Kiowa County-Eastern Kiowa County-
1055 AM MDT Sun Oct 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Temperatures as low as 31 will result in frost 
  formation.

* WHERE...Southern El Paso County, Pueblo County, Crowley 
  County, Kiowa County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
554 
WWUS75 KPUB 061851
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1251 PM MDT Sun Oct 6 2019

COZ084-070300-
/O.CON.KPUB.FZ.W.0006.191007T0600Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
1251 PM MDT Sun Oct 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ087-088-093-094-097>099-070300-
/O.EXA.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
La Junta Vicinity/Otero County-Eastern Las Animas County-
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
Springfield Vicinity/Baca County-
1251 PM MDT Sun Oct 6 2019

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
MONDAY...

* WHAT...Temperatures below or at freezing will be possible late
  tonight across parts of the region. Low temperatures tonight
  will typically range between 30 and 36 degrees. Areas of frost
  is likely.

* WHERE...Walsenburg Vicinity/Upper Huerfano River Basin Below 
  7500 Feet, Trinidad Vicinity/Western Las Animas County Below 
  7500 Feet, La Junta Vicinity/Otero County, Eastern Las Animas 
  County, Las Animas Vicinity/Bent County, Lamar 
  Vicinity/Prowers County and Springfield Vicinity/Baca County 
  Counties.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

COZ085-086-089-095-096-070300-
/O.CON.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Crowley County-Western Kiowa County-Eastern Kiowa County-
1251 PM MDT Sun Oct 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Southern El Paso County, Pueblo County, Crowley 
  County, Kiowa County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
278 
WWUS75 KPUB 062052
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
252 PM MDT Sun Oct 6 2019

COZ084-070600-
/O.CON.KPUB.FZ.W.0006.191007T0600Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
252 PM MDT Sun Oct 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ085>089-093>099-070600-
/O.CON.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
252 PM MDT Sun Oct 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Southern El Paso, Pueblo, Huerfano, Las Animas, Otero,
  Crowley, Kiowa, Bent, Prowers and Baca Counties.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
391 
WWUS75 KPUB 070300
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
900 PM MDT Sun Oct 6 2019

COZ084-071100-
/O.CON.KPUB.FZ.W.0006.191007T0600Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
900 PM MDT Sun Oct 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ085>089-093>099-071100-
/O.CON.KPUB.FR.Y.0004.191007T0600Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
900 PM MDT Sun Oct 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT MONDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Southern El Paso, Pueblo, Huerfano, Las Animas, Otero, 
  Crowley, Kiowa, Bent, Prowers and Baca Counties.

* WHEN...From midnight tonight to 8 AM MDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
547 
WWUS75 KPUB 070929
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
329 AM MDT Mon Oct 7 2019

COZ084-071400-
/O.CON.KPUB.FZ.W.0006.000000T0000Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
329 AM MDT Mon Oct 7 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* WHAT...Sub-freezing temperatures ranging from 26 to 31 
  expected.

* WHERE...Northern El Paso County.

* WHEN...Until 8 AM MDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ085>089-093>099-071400-
/O.CON.KPUB.FR.Y.0004.000000T0000Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
329 AM MDT Mon Oct 7 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* WHAT...Temperatures in the lower and mid 30s will result in 
  frost formation.

* WHERE...Southern El Paso, Pueblo, Huerfano, Las Animas, Otero, 
  Crowley, Kiowa, Bent, Prowers and Baca Counties.

* WHEN...Until 8 AM MDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
486 
WWUS75 KPUB 071344
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
744 AM MDT Mon Oct 7 2019

COZ084-071445-
/O.EXP.KPUB.FZ.W.0006.000000T0000Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
744 AM MDT Mon Oct 7 2019

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

Temperatures are beginning to warm and thus the freeze warning
will be allowed to expire at 8 AM.

$$

COZ085>089-093>099-071445-
/O.EXP.KPUB.FR.Y.0004.000000T0000Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
744 AM MDT Mon Oct 7 2019

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

Temperatures are beginning to warm and thus the freeze warning
will be allowed to expire at 8 AM.

$$
371 
WWUS75 KPUB 071345 CCA
NPWPUB

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Pueblo CO
745 AM MDT Mon Oct 7 2019

COZ084-071445-
/O.EXP.KPUB.FZ.W.0006.000000T0000Z-191007T1400Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
745 AM MDT Mon Oct 7 2019

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

Temperatures are beginning to warm and thus the freeze warning
will be allowed to expire at 8 AM.

$$

COZ085>089-093>099-071445-
/O.COR.KPUB.FR.Y.0004.000000T0000Z-191007T1400Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
745 AM MDT Mon Oct 7 2019

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

Temperatures are beginning to warm and thus the frost advisory will
be allowed to expire at 8 AM.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 5, 11:42 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 5, 11:42 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1142 PM MDT Sat Oct 5 2019

.UPDATE...
Issued at 834 PM MDT Sat Oct 5 2019

Updated to end the red flag warning and refresh grids.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 324 PM MDT Sat Oct 5 2019

Currently...Only some cirrus over the region. Dry and gusty
westerly winds are mostly confined to Chaffee, Lake and western
Fremont Counties.

.Tonight and Tomorrow...Main weather event is the passage of an
upper trough and associated cold front early Sunday. Any moisture
with this system stays to the north of the region. Gusty northerly
flow will accompany the cold frontal passage during the morning
and increased NBM wind speeds during the day on Sunday using a
mixture of the MAV and MET guidance. Cold air should be deep
enough to reach Chaffee County, keeping the stronger westerly
winds mostly aloft. Have modest concerns for frost over El Paso
County tomorrow morning, but any increase in wind speed will mix
out any inversions. Added some patchy frosty to the grids, but did
not issue an advisory.  Temperatures will be cooler Sunday with
cooler air aloft over the region. --PGW--

.LONG TERM...(Sunday night through Saturday)
Issued at 324 PM MDT Sat Oct 5 2019

...Widespread hard freeze likely Thursday or Friday mornings...

.Monday and Tuesday...Warming trend develops with mild westerly
flow aloft over the region and a lee trough over the plains. On
Monday morning, temperatures on the plains will be close to
freezing with dry air aloft and remnants of cold air remaining.
Warm air advection aloft will help to decease the amount of
cooling. There is the potential for some frost advisories Monday
morning, but suspect it will not get cold enough for a killing
frost on the plains. Added some frost to the grids for the plains
Sunday night. Otherwise, dry and warm weather with Tuesday being
the warmest day.

.Wednesday...Models and ensembles are slightly faster with the
trough over the northern Rockies. NBM still keeps the surface cold
front just north of the forecast area during the day with cold
front passage during the evening. Current grids has Wednesday
being a warm day and will have to watch for the possibility of
some critical fire weather conditions. However, if front is a
little bit faster, cold front could reduce potential for fire
weather conditions. Most of the moisture with the trough and cold
front stays to the north of the region during the day.

.Wednesday Night and Thursday...Ensemble means have increased the
speed of the trough. The number of ensemble runs which had slower
solutions, with the trough lingering over Colorado and Utah
through Friday, has decreased. Still anticipate a sharp cold front
passing over the eastern plains and eastern mountains Wednesday
evening with cold air remaining over these regions through Friday.
Latest NBM guidance still has scattered PoPs over the eastern
mountains during the day Thursday. Suspect there will be some
light precipitation falling from the deeper upslope airmass over
the plains and eastern mountains. GFS ensembles show a chance for
some measurable precipitation, but probabilities decrease
substantially for QPF greater than 0.1 inches. Will not adjust PoP
grids and highlight only anticipating very light rain of snow.
Also, the latest EC shows a sharper and slower trough with more
precipitation on the plains and eastern mountains. While the 12Z
EC is not part of the NBM for this package, it shows the
variability in the trough evolution. Still highlighting the
likelihood of a hard freeze from this event with 700mb as cold as
-12C. If faster trend in trough and cold front continues, hard
freeze could occur Thursday morning as well.

.Friday and Saturday...With trend of more progressive trough,
warming and drying trend will develop for Friday and Saturday.
Still looks as if there will be a widespread hard freeze Friday
morning with temperatures rebounding during the day with warm air
advection. --PGW--

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1142 PM MDT Sat Oct 5 2019

VFR conditions expected at COS and PUB over the next 24 hours.
Another cold front is expected to move across the eastern Plains
early this morning, with the gusty northerly winds of 20-40kts in
its wake. Front looks to move across the Palmer Dvd between 10z-12z
and through PUB between 11z-13z. Winds will slowly diminish and
become upslope into the late afternoon.

VFR conditions expected at ALS over the next 24 hours. Front
moving across the eastern Plains this morning will back up across
the southeast mts through the afternoon, with breezy easterly
winds possible at ALS late in the afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...23
SHORT TERM...PGW
LONG TERM...PGW
AVIATION...MW
Hazardous weather outlook, Oct 5, 8:47 PM MDT, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
847 PM MDT Sat Oct 5 2019

COZ058>089-093>099-070300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
847 PM MDT Sat Oct 5 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Northern areas of the southeast Plains, especially northern portions
of El Paso County, could see some patchy light frost into early Sunday
morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be the possibility of freezing or near freezing temperatures
early Monday morning in El Paso County and portions of Pueblo County,
and in locations near the eastern Colorado border. A widespread hard
freeze is possible Friday morning along the I-25 corridor and the
southeast plains.

There will be the potential for high fire danger on Wednesday in
the high valleys, and maybe some locations along the I-25 corridor.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed tonight.

23/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:30 AM MDTFreeze WarningPUBEl Paso29 hr

Nearby

Frost Advisories in Colorado, 2019Every frost advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.